MIA cover

Mathematical Inequalities & Applications

Volume: 15

Year: 2012


Issue: 1 (January, 2012)
Article number / DOI Authors / Title Pages Abstract Article
15-01 A. Gogatishvili, R. Ch. Mustafayev: The multidimensional reverse Hardy inequalities 1–14 View View
15-02 Gérard Maze, Urs Wagner: A note on the weighted harmonic-geometric-arithmetic means inequalities 15–26 View View
15-03 Yuming Xing, Shusen Ding: Global estimates for the maximal operator and homotopy operator 27–35 View View
15-04 Chuanzhou Zhang, Xueying Zhang: Two-parameter Sunouchi operator with respect to character system of p-series Field in the Kaczmarz rearrangement 37–48 View View
15-05 Gancho Tachev: Voronovskaja's theorem for Schoenberg operator 49–59 View View
15-06 Zygfryd Kominek, Justyna Sikorska: On a Jensen-Hosszú equation, II 61–67 View View
15-07 Keomkyo Seo: Eigenvalue estimates for stable minimal hypersurfaces 69–75 View View
15-08 Yong Jiao, Mihai Popa: Martingale versions of Yano's extrapolation inequalities 77–88 View View
15-09 Cristian Conde: Characterization of unitary operators by elementary operators and unitarily invariant norms 89–96 View View
15-10 Shu-Qian Shen, Guang-Bin Wang: Some lower bounds for the Perron root of a nonnegative matrix 97–105 View View
15-11 Agnieszka Goroncy: Bounds for linear functionals on monotone functions in Lp-spaces 107–116 View View
15-12 Hacéne Belbachir, Mourad Rahmani: An integral inequality for n-convex functions 117–126 View View
15-13 Zoltán Finta: Estimates for Bernstein type operators 127–135 View View
15-14 Sultan Hussain, Nasir Rehman: Estimate for the discrete time hedging error of the American option on a dividend-paying stock 137–163 View View
15-15 Robert Černý: Concentration-Compactness Principle for embedding into multiple exponential spaces 165–198 View View
15-16 Sorin Radulescu, Marius Radulescu, Jose Luis Diaz-Barrero, Petrus Alexandrescu: Two families of cyclic inequalities 199–209 View View
15-17 Vera Čuljak, Mirko S. Jovanović: On a formula for the nth derivative and its applications 211–216 View View
15-18 Dawei Lu, Lixin Song, Yi Wang: A note on the estimate of Gamma distribution 217–227 View View
15-19 Len Bos, Marco Vianello: Low cardinality admissible meshes on quadrangles, triangles and disks 229–235 View View
15-20 Song-liang Qiu, Ye-Fang Qiu, Miao-Kun Wang, Yu-Ming Chu: Hölder mean inequalities for the generalized Grötzsch ring and Hersch-Pfluger distortion functions 237–245 View View